Numerical solution of Burgers' equation with factorized diagonal Pade approximation
Articles > Article · 2011
Authors: Kemal ALTIPARMAK, TURGUT ÖZİŞ
INTERNATIONAL JOURNAL OF NUMERICAL METHODS FOR HEAT & FLUID FLOW, Journal Indexed in SCI Expanded, International, 2011, vol 21, pp 310-319
DOI: 10.1108/09615531111108486
Summary
Purpose - The purpose of this paper is to present an approach capable of solving Burgers' equation. Diagonal Pade approximation with a factorization scheme is applied to find numerical solutions of the one-dimensional Burgers' equation by presenting explicit factoring the polynomials of the approximation. The numerical results obtained by this approach, for various values of viscosity, have been compared with the exact solution and are found to be in good agreement with each other.